# SDR UALA2011072903905

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 68,273 hours, 25,658 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Nlg Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR UNSAFE LIGHT INOPERATIVE.  RELAMPED NOSE GEAR DOOR UNSAFE LIGHT, OPS CHECKED GOOD.
